# SDR SWAA2023070355648

- Difficulty date: June 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY FAIRING ANGLE LOCATED AT LEVEL BS500D AND STR19R AT LOWER FUSELAGE 2023-360309<[01] REPLACED BODY FAIRING ANGLE LOCATED AT LEVEL BS500D AND STR19R AT LOWER FUSELAGE I.A.W B737-700 SRM 51-40-02 AND DWG 116A3010 SHEET 9 REV C SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED BODY FAIRING ANGLE LOCATED AT LEVEL BS500D AND STR19R AT LOWER FUSELAGE I.A.W B737-700 SRM 51-40-02 AND DWG 116A3010 SHEET 9 REV C SEE INDIVIDUAL SIGN OFF BELOW
